# SDR DL72S001364

- Difficulty date: July 10, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN NR 5 SLAT L/E RIB LWR AFT CORNER I/B OF ACT ROD END.  REPAIRED PER 727 M/M 57-54-0 PG 805.
